Nilpotency of q-skew derivations

Tsiu Kwen Lee, Cheng-Kai Liu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let R be a prime algebra of characteristic not 2, and let d be a q -skew s-derivation of R. We show that if d 2 n = 0 and q n ? -1, then d 2 n -1 = 0.

Original languageEnglish
Pages (from-to)661-669
Number of pages9
JournalCommunications in Algebra
Volume34
Issue number2
DOIs
Publication statusPublished - 2006 Jan 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Nilpotency of q-skew derivations'. Together they form a unique fingerprint.

  • Cite this